To read the full version of this content please select one of the options below:

New Rules for Global Justice: Structural Redistribution in the Global Economy

Anders Hayden (Department of Political Science, Dalhousie University, Halifax, Canada)

Equality, Diversity and Inclusion

ISSN: 2040-7149

Publication date: 15 May 2017

Keywords

Citation

Hayden, A. (2017), "New Rules for Global Justice: Structural Redistribution in the Global Economy", Equality, Diversity and Inclusion, Vol. 36 No. 4, pp. 376-378. https://doi.org/10.1108/EDI-01-2017-0006

Publisher

:

Emerald Publishing Limited

Copyright © 2017, Emerald Publishing Limited